# SDR CA110822013

- Difficulty date: August 22, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LT ENGINE EXCEEDANCES AND COMMANDED SHUTDOWN AFTER ENCOUNTERING TURBULENCE.  WHILE CRUISING AT FL410 WITH 4 PASSENGERS AND NO F/A THE CREW WAS NAVIGATING AROUND A THUNDERSTORM WHEN THEY ENCOUNTERED EXTREME TURBULENCE.  THE LT JETPIPE OVERHEAT LIGHT ILLUMINATED AND THE CREW PULLED THE LT POWER BACK TO IDLE AND THE ITT WENT INTO THE RED AND THE CREW SHUTDOWN THE LT ENGINE.  THE RT ENGINE REMAINED NORMAL. THEY DIVERTED. MFG REPS INVOLVED.  MFG ENGINE TECHS ON-SITE.  WEIGHT OF AIRCRAFT AT TIME OF TURBULENCE IS ESTIMATED TO BE 35,000 LBS.  AT TAKEOFF THE ACFT WEIGHED 38,100.  IN THE CREW`S OPINION THERE WERE NO POSITIVE GS AND MINIMAL TO -1/2 G ENCOUNTERED. THERE WAS SEVERAL EPISODES OF TURBULENT ACTIVITY OVER THE COURSE OF 30 SECONDS. FDR DOWNLOAD PENDING. LT ENGINE REPLACEMENT UNDERWAY.
